Quasi-complete ideal lattices
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_59_62,
author = {Johnny A. Johnson},
title = {Quasi-complete ideal lattices},
journal = {Colloquium Mathematicum},
pages = {59--62},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-59-62},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-59-62/}
}
Johnny A. Johnson. Quasi-complete ideal lattices. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 59-62. doi: 10.4064/cm-33-1-59-62
Cité par Sources :